# SDR MASA2012021434423

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 22,232 hours, 17,599 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Fitting
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC NOTIFIED BY CREW OF LOOSE 1C PANEL.  MX R2 CEILING PANEL CLIP AND SECURED PANEL PER CRJ 900 AMM 25-26-05.
